# SDR REXA2025032400356

- Difficulty date: March 10, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT DOOR UPPER AFT LUG IS CRACKED. REPAIRED PER MHIRJ GREO 670-52-21-103.
